# SDR SWAA2022021495497

- Difficulty date: May 30, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 63,505 hours, 37,387 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN FORWARD CARGO BAY ON FLOOR TO SIDEWALL SUPPORT B.S. 400-500D; L.B.L. 24. / UPON FURTHER INVESTIGATION FOUND FLOOR TO SIDEWALL SUPPORT IN FCB AT BS 400-500D; LBL 24 OUT OF LIMITS IAW 53-0053-1A-2 REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS400-500D; LBL 24 AND SPLICE PLATE BS490 LOT # 1337671-4 IAW SRM. 53-30-53-01-2; SRM 53-00-53-1A-2; SRM 53-00-53-2R-5; BOE DWG #143A7500; SRM 51-40-05-0G-0.
